Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 10, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Jun 4, 2008, 4:08 AM CDT for 10 counties in Texas; Cimarron County, Oklahoma. It took effect at Jun 4, 2008, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 4:08 AM CDT (09:08 UTC)
- In effect from
- Jun 4, 2008, 10:00 AM CDT
- Expired
- Jun 4, 2008, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 58 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 4212 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 040908 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 408 AM CDT WED JUN 4 2008 ...STRONG WINDS EXPECTED THROUGH THIS EVENING... .A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL CREATE A TIGHT PRESSURE GRADIENT ACROSS THE PANHANDLES TODAY. STRONG SOUTH TO SOUTHWEST WINDS ARE ANTICIPATED BY MID MORNING...WITH THE STRONGEST WINDS EXPECTED TO AFFECT LOCATIONS ON THE CAPROCK. OKZ001-TXZ001-002-006-007-011>013-016>018-041800- /O.NEW.KAMA.WI.Y.0010.080604T1500Z-080605T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART... STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO... PANHANDLE...WHITE DEER...HEREFORD...CANYON...CLAUDE 408 AM CDT WED JUN 4 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE. SOUTH TO SOUTHWEST WINDS WILL INCREASE BY MID MORNING AS AN AREA OF LOW PRESSURE DEEPENS OVER EASTERN COLORADO. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH ARE EXPECTED ACROSS THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE. GUSTS MAY EXCEED 50 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR DURING THE MID TO LATE AFTERNOON HOURS WHEN PEAK HEATING IS REALIZED. WIND SPEEDS WILL DROP BELOW WIND ADVISORY CRITERIA AROUND SUNSET BUT MAY REMAIN SOMEWHAT GUSTY THROUGH THE EVENING HOURS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JOHNSON
1 follow-up statement
000 WWUS74 KAMA 041726 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1226 PM CDT WED JUN 4 2008 ...STRONG WINDS WILL CONTINUE THROUGH THIS EVENING... .A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL CREATE A TIGHT PRESSURE GRADIENT ACROSS THE PANHANDLES THROUGH THIS EVENING. THE STRONGEST WINDS WILL AFFECT LOCATIONS ON THE CAPROCK. OKZ001-TXZ001-002-006-007-011>013-016>018-050200- /O.CON.KAMA.WI.Y.0010.000000T0000Z-080605T0200Z/ CIMARRON-DALLAM-SHERMAN-HARTLEY-MOORE-OLDHAM-POTTER-CARSON- DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...DALHART... STRATFORD...HARTLEY...CHANNING...DUMAS...VEGA...AMARILLO... PANHANDLE...WHITE DEER...HEREFORD...CANYON...CLAUDE 1226 PM CDT WED JUN 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE. LOW PRESSURE WILL CONTINUE TO DEEPEN OVER EASTERN COLORADO. SUSTAINED WIND SPEEDS OF 30 TO 35 MPH WILL CONTINUE ACROSS THE WESTERN OKLAHOMA PANHANDLE AS WELL AS THE WESTERN AND SOUTH CENTRAL PORTIONS OF THE TEXAS PANHANDLE. GUSTS MAY EXCEED 50 MPH AT TIMES. WIND SPEEDS WILL DROP BELOW WIND ADVISORY CRITERIA AROUND SUNSET BUT MAY REMAIN SOMEWHAT GUSTY THROUGH THE EVENING HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Jun 3, 11:34 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jun 3, 11:34 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1134 PM CDT TUE JUN 3 2008
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY EVENING WITH GENERALLY
CLEAR SKIES. SOUTH TO SOUTHWEST WINDS TONIGHT WILL INCREASE AND
BECOME STRONG AND GUSTY WEDNESDAY. LATER SHIFTS MAY NEED TO ISSUE AN
AVIATION WEATHER WARNING FOR THE AMARILLO TAF FOR WEDNESDAY. WINDS
WILL THEN GRADUALLY DIMINISH BY WEDNESDAY EVENING.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 1111 PM CDT TUE JUN 3 2008/
UPDATE...
QUICK UPDATE TO REMOVE THE RED FLAG WARNING FOR THE SOUTHERN TEXAS
PANHANDLE.
PREV DISCUSSION... /ISSUED 751 PM CDT TUE JUN 3 2008/
UPDATE...
NO LONGER ANTICIPATE ANY STORM THREATS THE THE REST OF THE EVENING.
SO CANCELED THE REST OF THE WATCH AND ALSO LOWERED POP CHANCES.
HOWEVER...LEFT POP CHANCES IN FOR AFTER MIDNIGHT THINKING AN MCS MAY
STILL DEVELOP AND MOVE SOUTH ACROSS THE NE ZONES. WILL KEEP AN EYE ON
THAT SITUATION AND UPDATE AGAIN IF NEEDED.
JJB
PREV DISCUSSION... /ISSUED 719 PM CDT TUE JUN 3 2008/
UPDATE...
APPEARS CONVECTION WILL REMAIN NORTH AND EAST OF THE PANHANDLES FOR
THE REMAINDER OF THE EVENING...ALTHOUGH AN ISOLATED CELL MAY STILL
CREEP INTO BEAVER COUNTY. SO THE WATCH REMAIN FOR BEAVER COUNTY BUT
IS CANCELED FOR THE REST OF THE AREA. ANTICIPATE THE BEAVER COUNTY
WATCH BEING CANCELLED SOON IF NO CONVECTION DEVELOPS WITHIN THE NEXT
HOUR OR SO.
JJB
PREV DISCUSSION... /ISSUED 629 PM CDT TUE JUN 3 2008/
AVIATION...
MAIN AVIATION CONCERN WILL BE THE WINDS IN THE NEXT 24 HOURS. STRONG
WINDS THIS EVENING SHOULD TAPED OFF AFTER 03Z AND REMAIN NEAR 15
KNOTS OVERNIGHT GENLY FROM THE SOUTHWEST. SURFACE TROUGH WILL THEN
INTENSIFY TOMORROW ALLOWING WINDS TO INCREASE INTO THE 20 TO 30 KNOT
RANGE GENLY FROM THE SOUTHWEST. ANTICIPATE THE WINDS INCREASE AROUND
21Z...AND LINGERING THROUGH THE REST OF THE CURRENT TAF PERIOD...AND
INTO THE EVENING HOURS TOMORROW. MAY SEE SOME HIGH CLOUDS BUT
EXPECTING GENLY VFR CONDITIONS THROUGH THE NEXT 24 HOURS.
JJB
PREV DISCUSSION... /ISSUED 443 PM CDT TUE JUN 3 2008/
UPDATE...
STORMS FORMING IN THE OKLAHOMA PANHANDLE ALONG A WEAK BOUNDARY WILL
MOVE GENLY EAST THROUGH THE EVENING. THERE IS SOME POTENTIAL FOR
SUPERCELL STORMS THAT COULD DRIFT SOUTHEAST INTO THE NORTHEAST TEXAS
PANHANDLE. THUS A SEVERE THUNDERSTORM WATCH WAS ISSUED FOR THE
NORTHEAST PANHANDLES THROUGH 10 PM. SO UPDATED THE ZONES TO ACCOUNT
FOR THE WATCH AND INCREASED POPS THROUGH THE EVENING.
JJB
PREV DISCUSSION... /ISSUED 254 PM CDT TUE JUN 3 2008/
DISCUSSION...
UPPER LEVEL RIDGE WILL CONTINUE TO BREAK DOWN OVER SOUTHERN TEXAS
THROUGH THE END OF THE WEEK. THIS WILL ALLOW SHORT WAVE TROUGHS TO
MOVE THROUGH THE ZONAL FLOW ALOFT ACROSS THE PANHANDLES. IT WILL ALSO
ALLOW STRONGER WINDS IN THE MID AND UPPER ATMOSPHERE TO SPREAD ACROSS
THE AREA. WEAK SHORT WAVE MOVING EAST OUT OF NEW MEXICO HAS HELPED A
THUNDERSTORM TO DEVELOP OVER CIMARRON COUNTY THIS AFTERNOON. SOME
OTHER STORMS MAY STILL DEVELOP IN THE NORTHERN CWA BEHIND THE OLD
COLD FRONT...SO WILL CONTINUE WITH POPS FOR THIS AREA AND MAYBE WILL
EVEN EXPAND THEM A LITTLE.
WINDS MAY GET QUITE STRONG AHEAD OF THE NEXT UPPER LEVEL TROUGH
MOVING SOUTHEAST THROUGH THE NORTHWEST U.S. INTO THE CENTRAL ROCKIES
BY WEDNESDAY NIGHT. 700 MB GRADIENT GETS PRETTY TIGHT AND THERE ALSO
APPEARS TO BE SOME DOWNWARD MOTION WITHIN THIS ZONE OF STRONGER 700
MB WINDS BY LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. WE
MAY NEED TO CONSIDER A WIND ADVISORY FOR THIS TIME FRAME DURING LATER
SHIFTS.
THIS STRONG UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE
CENTRAL ROCKIES INTO THE CENTRAL PLAINS THURSDAY AFTERNOON INTO
THURSDAY NIGHT. BELIEVE THAT THIS WAVE WILL MOVE TOO FAR NORTH AND
WILL DRAG TOO MUCH DRY AIR ON THE SOUTH SIDE OF IT ACROSS THE
PANHANDLES FOR THUNDERSTORMS TO DEVELOP. COLD FRONT ALSO MOVES
THROUGH THURSDAY AFTERNOON INTO THE EVENING...SO TEMPERATURES SHOULD
BE COOLER ON FRIDAY IN THIS NEW AIR MASS. MODELS WANT TO BRING 30
KNOT SUSTAINED WINDS OR HIGHER ACROSS THE AREA ON THURSDAY
AFTERNOON JUST AHEAD OF THE COLD FRONT. AT THIS TIME...IT LOOKS LIKE
THE UPPER LEVEL GRADIENT IS PRETTY TIGHT WITH THE JET MOVING
OVERHEAD. SO IF THERE IS SOME DOWNWARD MOTION WITHIN THIS ZONE OF
STRONGER WINDS...THEN THERE COULD BE SOME VALIDITY TO THIS SCENARIO.
UPPER LEVEL HEIGHTS SLOWLY START TO BUILD OVER THE PANHANDLES
ONCE AGAIN LATE THIS WEEKEND INTO EARLY NEXT WEEK. THEREFORE...A
WARMING TREND WILL BE IN THE FORECAST ALONG WITH DRY CONDITIONS.
OVERALL IT LOOKS LIKE A LOT MORE WIND AND VERY LITTLE CHANCES OF
RAIN OVER THE NEXT 7 DAYS.
FIRE WEATHER...
WILL KEEP RED FLAG WARNING GOING THROUGH MOST OF THIS EVENING AS
WINDS ARE EXPECTED TO STAY UP AND THE RELATIVE HUMIDITY WILL BE SLOW
TO RECOVER. FIRE WEATHER WATCH LOOKS GOOD FOR WEDNESDAY AS DRY
SOUTHWEST WINDS WILL RETURN TO THE ENTIRE AREA. WINDS WILL ALSO BE
STRONG AHEAD OF A STRENGTHENING UPPER LEVEL STORM SYSTEM.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
11/14Hazardous weather outlook, Jun 3, 11:42 PM CDT, 4 hours 26 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1142 PM CDT TUE JUN 3 2008 OKZ001>003-TXZ001>020-041100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1142 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND ELEVATED FIRE CONDITIONS COULD PERSIST INTO THURSDAY ACROSS THE AREA AS DRY FUELS...LOW AFTERNOON RELATIVE HUMIDITY VALUES...AND BREEZY TO WINDY CONDITIONS REMAIN OVER THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHNEIDER
In the hours before
Local storm report, Jun 3, 10:26 PM CDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1026 PM CDT TUE JUN 03 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL 11 N TEXHOMA 36.64N 101.81W
06/03/2008 E0.88 INCH TEXAS OK PUBLIC
0417 PM HAIL 11 N TEXHOMA 36.64N 101.81W
06/03/2008 E1.00 INCH TEXAS OK PUBLIC
0435 PM HAIL GOODWELL 36.59N 101.63W
06/03/2008 E0.75 INCH TEXAS OK PUBLIC
0440 PM HAIL 8 N GOODWELL 36.71N 101.63W
06/03/2008 E1.00 INCH TEXAS OK EMERGENCY MNGR
HAIL COVERING THE GROUND
0445 PM HAIL GUYMON 36.69N 101.48W
06/03/2008 E1.00 INCH TEXAS OK TRAINED SPOTTER
0445 PM HAIL GUYMON 36.69N 101.48W
06/03/2008 E0.88 INCH TEXAS OK TRAINED SPOTTER
DIME TO PENNY HAIL
0447 PM HAIL GUYMON 36.69N 101.48W
06/03/2008 E0.88 INCH TEXAS OK FIRE DEPT/RESCUE
PEA TO NICKEL SIZE HAIL
0447 PM HAIL GUYMON 36.69N 101.48W
06/03/2008 E0.88 INCH TEXAS OK TRAINED SPOTTER
0454 PM TSTM WND GST GUYMON 36.69N 101.48W
06/03/2008 E65 MPH TEXAS OK AMATEUR RADIO
1 TO 3 INCH DIAMETER TREE LIMBS DOWN
0506 PM HAIL 12 E GUYMON 36.69N 101.27W
06/03/2008 E1.00 INCH TEXAS OK EMERGENCY MNGR
HAIL ALONG HIGHWAY 412 ABOUT 12 MILES EAST OF GUYMON.
0515 PM HAIL HARDESTY 36.61N 101.19W
06/03/2008 E1.00 INCH TEXAS OK EMERGENCY MNGR
0529 PM HAIL 4 W BRYANS CORNER 36.62N 100.89W
06/03/2008 E1.75 INCH BEAVER OK PUBLIC
0530 PM HAIL 7 WNW BRYANS CORNER 36.66N 100.94W
06/03/2008 E1.00 INCH BEAVER OK PUBLIC
0530 PM HAIL 5 WNW BRYANS CORNER 36.64N 100.91W
06/03/2008 E1.00 INCH BEAVER OK PUBLIC
0530 PM HAIL 5 W BRYANS CORNER 36.62N 100.90W
06/03/2008 M2.00 INCH BEAVER OK PUBLIC
0533 PM HAIL 7 W GRAY 36.55N 100.94W
06/03/2008 E1.75 INCH BEAVER OK PUBLIC
0533 PM HAIL 5 WSW BRYANS CORNER 36.59N 100.90W
06/03/2008 M1.50 INCH BEAVER OK PUBLIC
0538 PM HAIL 4 WSW BRYANS CORNER 36.59N 100.88W
06/03/2008 E1.75 INCH BEAVER OK PUBLIC
0540 PM HAIL 2 WNW GRAY 36.56N 100.86W
06/03/2008 M1.38 INCH BEAVER OK PUBLIC
0540 PM HAIL 2 ENE BRYANS CORNER 36.63N 100.78W
06/03/2008 E0.88 INCH BEAVER OK PUBLIC
0542 PM HAIL 2 E BRYANS CORNER 36.62N 100.78W
06/03/2008 E0.88 INCH BEAVER OK TRAINED SPOTTER
HAIL WAS ONGOING.
0542 PM HAIL 3 W BRYANS CORNER 36.62N 100.88W
06/03/2008 E1.00 INCH BEAVER OK PUBLIC
0545 PM HAIL 1 SSW BRYANS CORNER 36.60N 100.83W
06/03/2008 E0.75 INCH BEAVER OK PUBLIC
0546 PM HAIL 2 E BRYANS CORNER 36.62N 100.78W
06/03/2008 E1.00 INCH BEAVER OK TRAINED SPOTTER
ONGOING HAIL INCREASED TO THE SIZE OF QUARTERS.
0555 PM HAIL BALKO 36.63N 100.68W
06/03/2008 E1.00 INCH BEAVER OK TRAINED SPOTTER
0559 PM HAIL 8 NNW LOGAN 36.68N 100.27W
06/03/2008 E2.75 INCH BEAVER OK PUBLIC
HAIL BROKE WEST WINDOW OF PERSONS HOUSE
0610 PM HAIL 2 S GATE 36.82N 100.06W
06/03/2008 E1.00 INCH BEAVER OK TRAINED SPOTTER
0612 PM HAIL 9 NNW LOGAN 36.70N 100.25W
06/03/2008 M3.75 INCH BEAVER OK PUBLIC
0615 PM HAIL 4 N SLAPOUT 36.68N 100.11W
06/03/2008 E2.50 INCH BEAVER OK PUBLIC
0615 PM HAIL 7 NNE SLAPOUT 36.70N 100.06W
06/03/2008 E1.75 INCH BEAVER OK PUBLIC
0620 PM HAIL 8 NW SLAPOUT 36.70N 100.21W
06/03/2008 M3.75 INCH BEAVER OK PUBLIC
WINDSHIELD BROKEN ON VEHICLE AND ROOF DAMAGE FROM HAIL
0630 PM HAIL 7 NW SLAPOUT 36.69N 100.21W
06/03/2008 E2.50 INCH BEAVER OK TRAINED SPOTTER
EMERGENCY MANAGER RELAYED DELAYED REPORT FROM A TRAINED
SPOTTER WHO WAS ABOUT 7 MILES NORTHWEST OF SLAPOUT.
0630 PM HAIL 8 NW SLAPOUT 36.70N 100.22W
06/03/2008 E2.50 INCH BEAVER OK PUBLIC
0630 PM HAIL 7 NNE SLAPOUT 36.70N 100.06W
06/03/2008 E0.75 INCH BEAVER OK PUBLIC
0631 PM HAIL 8 NW SLAPOUT 36.70N 100.22W
06/03/2008 E2.75 INCH BEAVER OK TRAINED SPOTTER
0635 PM HAIL 7 N SLAPOUT 36.72N 100.12W
06/03/2008 E2.75 INCH BEAVER OK PUBLIC
BROKE WINDOWS AND DENTED SIDING ON HOUSE
0640 PM HAIL 6 N SLAPOUT 36.71N 100.11W
06/03/2008 E1.75 INCH BEAVER OK PUBLIC
BROKE WINDOWS AND VYNIL SIDING OF THE PERSONS HOUSE
0644 PM HAIL 7 SSE GATE 36.75N 100.02W
06/03/2008 E1.50 INCH BEAVER OK PUBLIC
0644 PM HAIL 7 NE SLAPOUT 36.69N 100.02W
06/03/2008 E1.00 INCH BEAVER OK PUBLIC
&&
EVENT NUMBER 00430 00431 00432 00433 00436 00438 00434 00435 00442
00437 00439 00486 00448 00488 00487 00485 00484 00483 00482 00481
00440 00480 00479 00441 00443 00478 00444 00477 00476 00475 00474
00445 00446 00473 00447 00472 00471 00470 00469
BROSTThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 5:11 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 23 hr |
| Jun 4, 5:11 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 12 more | 19 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in Oklahoma, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.